# SDR SWIA2023062600426

- Difficulty date: April 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR CRACKED UNDER ADG HAND PUMP      (C-CHECK RO 6/20/2023)    REPAIRED FWD EQUIPMENT BAY FLOOR CRACK REF REO 601R-53-11-245, REV: C, DATED 2019-05-13. COMPLIED WITH 51-900-1003-SKY. COMPLIED WITH ALL STEPS  REO 601R-53-11-245, REV: C, DATED 2019-05-13.SEE CONTINUATION CARD FOR WORK
